Dr Binzhou XIA

Lecturer

School of Mathematics and Statistics

  • Room: 218
  • Building: Peter Hall Building
  • Campus: Parkville

Research Interests

  • Group Theory
  • Combinatorics
  • Algebraic Graph Theory

Research Groups

Recent Publications

  • John Bamberg, Cheryl E Praeger, B. Xia. The covering radii of the 2-transitive unitary, Suzuki, and Ree groups. Journal of Group Theory, 22, 103-117, 2019. doi: 10.1515/jgth-2018-0039.

  • C. Li, B. Xia. Factorizations of almost simple groups with a factor having many nonsolvable composition factors. Journal of Algebra, 528, 439-473, 2019. doi: 10.1016/j.jalgebra.2019.03.012.

  • H. Huang, B. Xia, S. Zhou. Perfect codes in Cayley graphs. SIAM Journal on Discrete Mathematics, 32, 548-559, 2018. doi: 10.1137/17M1129532.

  • B. Xia. Cyclotomic difference sets in finite fields. Mathematics of Computation, 87, 2461-2482, 2018. doi: 10.1090/mcom/3311.

  • Jiyong Chen, B. Xia, Jin-Xin Zhou. An infinite family of cubic nonnormal Cayley graphs on nonabelian simple groups. Discrete Mathematics, 341, 1282-1293, 2018. doi: 10.1016/j.disc.2018.02.001.

View all